# SDR CALA2021102901997

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 21,717 hours, 7,680 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Toilet
- Part number: 410038700303
- Condition: Inoperative
- Location: Lav A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO TOILETS FLUSHING ENROUTE.DIVERT TO MCO FOUND LAV "A" TOILET LEAKING, VERIFIED BY FILLING BOWL WITH WATE INSPECTED LAV AND BLOWER MOTOR ALSO AREA AROUND THE TANK FOUND FOR LAV A REPLACEMENT TECH U025664 HELPED. R AND FLUSHING ANY OTHER TOILET, WATER IN LAV "A"WAS SUCKED INTO NO LEAKS AND FOUND AREA SECURE. LAV TOILET A WAS ALSO REPLACED THE SYSTEM, UPON CHECKING LAV "A" TOILET SYSTEM STILL WEAK,KEPT PER AMM 38-32-01-401. T/SING FOUND LAV "D" DISCHARGE TUBE WITH NO SEAL REF IPC 38-31-5 1-11N ITEM 30. CHECKED ALL LAVS CKS GOOD ADD EMP:N ROTABLE PARTS CHANGE WAS INDICATED - TT # 1961753  SN OFF 8204 TOILET, VACUUM,  OFF 60-3831-9-0001 8204 ON 60-3831-9-0001 1533 ALL WORK COMPLETED
